# SDR 2005UALA01284

- Difficulty date: November 12, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 33,180 hours, 11,711 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ram Air Turb
- Condition: No Test
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT TEST FAILED AS PER EQ3073. GREEN GOV LIGHT WILL NOT ILLUMINATE DURING TEST. REPLACED RAT GRD CHK MODULE IAW MM, DID NOT HELP.   REPLACED RAT PER 29-22-51, NEEDS OPS CHK & LEAK CHK TO BE COMPLETED.  INSPECTED INSTALLATION.
